Large-sample joint posterior approximations when full conditionals are approximately normal: Application to generalized linear mixed models

Su, Chun-Lung, Johnson, Wesley O. . Journal of the American Statistical Association 2006. 101 (474) :795-811

Locate this article in:

Bibtex

@article{CIS-210108,
  Author = {Su, Chun-Lung and Johnson, Wesley O.},
  Title = {Large-sample joint posterior approximations when full conditionals are approximately normal: Application to generalized linear mixed models},
  Journal = {Journal of the American Statistical Association},
  Volume = {101},
  Number = {474},
  Year = {2006},
  Pages = {795--811},
  Keywords = {Random-effects model, Convergence rate, Markov chain Monte Carlo, asymptotic posterior, sufficient reduction}
}

Similar articles